Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 30, Number 3

Diagonal cycles and Euler systems II: The Birch and Swinnerton-Dyer conjecture for Hasse-Weil-Artin $L$-functions
Henri Darmon and Victor Rotger.
J. Amer. Math. Soc. 30 (2017), 601-672
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Equivariant properties of symmetric products
Stefan Schwede.
J. Amer. Math. Soc. 30 (2017), 673-711
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Mean field limits of the Gross-Pitaevskii and parabolic Ginzburg-Landau equations
Sylvia Serfaty.
J. Amer. Math. Soc. 30 (2017), 713-768
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Kink dynamics in the $𝜙^{4}$ model: Asymptotic stability for odd perturbations in the energy space
Michał Kowalczyk, Yvan Martel and Claudio Muñoz.
J. Amer. Math. Soc. 30 (2017), 769-798
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Harmonic maps and the Schoen conjecture
Vladimir Markovic.
J. Amer. Math. Soc. 30 (2017), 799-817
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Mod $p$ points on Shimura varieties of abelian type
Mark Kisin.
J. Amer. Math. Soc. 30 (2017), 819-914
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content